Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Rafael MUÑOZ-SOLA
|Number||Authors, Title and Details|
Alfredo BERMÚDEZ, Rafael MUÑOZ-SOLA, Carlos REALES, Rodolfo RODRÍGUEZ, Pilar SALGADO: A transient eddy current problem on a moving domain. Numerical analysis. Advances in Computational Mathematics, vol. 42, 4, pp. 757-789, (2016).
Alfredo BERMÚDEZ, Rafael MUÑOZ-SOLA, Carlos REALES, Rodolfo RODRÍGUEZ, Pilar SALGADO: Mathematical and numerical analysis of a transient eddy current problem arising from electromagnetic forming. SIAM Journal on Mathematical Analysis, vol. 45, 6, pp. 3629-3650, (2013)